# SDR 95ZZZX2839

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N780RC
- Make and model: Beech 200BEECH
- Aircraft serial: BB780
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Part number: 3004091
- Condition: Blocked
- Location: Oil Scav Pump
- Part time: 4,949 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LOSS OF OIL PRESSURE DURING FLIGHT.  THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL LANDING MADE.  OIL WAS LEAKING FROM THE COMPRESSOR INLET AND BLEED AIR VALVES.  AFTER TROUBLESHOOTING, THE ACCESSORY GEARBOX WAS DISASSEMBLED AND THE INLET SCREEN FOR THE OIL SCAVAGE PUMP WAS BLOCKED WITH VARNISH COATING FROM INSIDE THE GEARBOX.  ENGINE REMOVED AND SENT TO P AND W FOR REPAIR.
